Accessibility Tools

Skip to main content

Z.M. – Lousiana

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/24/21

I received the first Moderna shot on July 9th, 2021. Ever since, I have experienced vertigo, dizziness, nausea, brain fog, migraine, heart palpitations, tingling sensations, and a whole host of other symptoms. I received the vaccine as a requirement for school. I am currently over 2 months following the first shot. I have been experiencing these symptoms on and off for this duration. I really want people to know the real issues this vaccine can cause. There were many unintended consequences. I am even more concerned because many of these symptoms are new and concerning. I have visited several doctors with no avail. Blood work shows up relatively normal and I get minimal to no relief from symptoms at times. It has made life difficult and borderline debilitating. My school work has suffered as a result and I feel very slighted by this considering the entire point was to get vaccinated for school. Any compensation or consideration for others like me whose lives have been affected will be the most optimal outcome. I appreciate you taking the time to listen.

-Z.M. - Louisiana

​"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.